# SDR CALA2024112502936

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5397493620000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP PROFILE PANEL CRACKED FR63 STR 32R PER HAECO LCQ N/R 9296744/20744 RMVD AND RPLD PROFILE PANEL FROM FR63 STR32 THROUGH FR59 STR 34R IAW A319 SRM 51-42-11/001
